# SDR GLBA2013030500197

- Difficulty date: March 4, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 24,954 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  CHANGED AFT SPAR WEB.  REPAIRED IAW EO 13-1900-55-006.
